online medicine store

Get Complete Medical Information About Chlorpheniramine 2 Mg Phenylephrine 5 Mg Bromhexine 8 Mg Guaiphenesin 100 Mg Paracetamol Acetaminophen 500 Mg Tablet Including Its Uses, Side Effects, Interactions, Expert Advice, Faqs Of Chlorpheniramine 2 Mg Phenylephrine 5 Mg Bromhexine 8 Mg Guaiphenesin 100 Mg Paracetamol Acetaminophen 500 Mg Tablet On Zoylo.com.

Loading...

INFORMATION ABOUT CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + BROMHEXINE 8 MG + GUAIPHENESIN 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG

CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + BROMHEXINE 8 MG + GUAIPHENESIN 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG uses

CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + BROMHEXINE 8 MG + GUAIPHENESIN 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG is the combination of five drugs: Chlorpheniramine (H1 Antihistamine), Phenylephrine (Nasal Decongestant), Bromhexine (Mucolytic), Guaiphenesin (Bronchial Secretion Enhancer) and Paracetamol (Analgesic/Antipyretic). CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + BROMHEXINE 8 MG + GUAIPHENESIN 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG is used to treat common cold. 

Common side-effects

• Nausea
• Irregular heartbeat
• Restlessness
• Headache

It is not necessary for all people to experience the above side-effects.

SPECIAL INSTRUCTIONS FOR CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + BROMHEXINE 8 MG + GUAIPHENESIN 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG

• Take CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + BROMHEXINE 8 MG + GUAIPHENESIN 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG irrespective of meals and at the same time daily for best results.
• Drink plenty of fluids, especially, warm water. Try inhaling steam and gargling with warm water.
• Avoid consumption of alcohol while on CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + BROMHEXINE 8 MG + GUAIPHENESIN 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG medication as it may cause excessive drowsiness.
• If you feel dizzy or drowsy, please do not drive or operate heavy machinery.
• If your symptoms are not improved or have worsened, please stop taking CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + BROMHEXINE 8 MG + GUAIPHENESIN 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG and consult your doctor.
• Take CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + BROMHEXINE 8 MG + GUAIPHENESIN 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG with caution if you have severe liver or kidney problems, urinary problems, narrow-angle glaucoma, prostate problems or stomach-related problems.
• Inform your doctor about all your current and past medicines including over-the-counter medicines and herbal products, especially, other cough and common cold medicines or medicines that induce sleep.
• Do not take CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + BROMHEXINE 8 MG + GUAIPHENESIN 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG if you are allergic to chlorpheniramine or other antihistamines, phenylephrine, bromhexine, guaiphenesin or paracetamol. If you observe allergic reactions such as swelling of lips, face or throat, redness, itching of skin or difficulty breathing, immediately contact your doctor.

FREQUENTLY ASKED QUESTIONS

Q) How does CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + BROMHEXINE 8 MG + GUAIPHENESIN 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG work? A) CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + BROMHEXINE 8 MG + GUAIPHENESIN 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG is the combination of five drugs: Chlorpheniramine (H1 Antihistamine), Phenylephrine (Nasal decongestant), Bromhexine (Mucolytic), Guaiphenesin (Bronchial Secretion Enhancer) and Paracetamol (Analgesic/antipyretic). Chlorpheniramine blocks the histamine receptors and reduces the itching, pain and inflammation. Phenylephrine acts on alpha-1 receptors and constricts the blood vessels, giving relief from nose block. Bromhexine helps to loosen the mucous strands and eliminate the mucous. Guaiphenesin works by increasing the mucous secretion. Paracetamol helps to reduce fever by increasing the threshold temperature. It also acts as an analgesic. 
Q) Can I take CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + BROMHEXINE 8 MG + GUAIPHENESIN 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG with painkillers? A) No, you are recommended not to take painkillers with CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + BROMHEXINE 8 MG + GUAIPHENESIN 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG. CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + BROMHEXINE 8 MG + GUAIPHENESIN 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG consists paracetamol, which also acts as a painkiller. Taking CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + BROMHEXINE 8 MG + GUAIPHENESIN 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG with other painkillers may cause unwanted side effects such nausea, vomiting or intestinal bleeding.
Q) Can I take CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + BROMHEXINE 8 MG + GUAIPHENESIN 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG if I have high blood pressure? A)If you have severe or uncontrolled hypertension, you are recommended not to take CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + BROMHEXINE 8 MG + GUAIPHENESIN 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG. Please consult your doctor before taking CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + BROMHEXINE 8 MG + GUAIPHENESIN 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG, if you have high blood pressure. 
Q) Does CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + BROMHEXINE 8 MG + GUAIPHENESIN 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG treat upper respiratory tract infections? A) Yes, CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + BROMHEXINE 8 MG + GUAIPHENESIN 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG treats upper respiratory tract infections such as nasal congestion, sinusitis, cough, runny nose, sore throat and fever. However, you are recommended to consult the doctor/pharmacist before taking CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + BROMHEXINE 8 MG + GUAIPHENESIN 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG for upper respiratory tract infections. 
Q) Does CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + BROMHEXINE 8 MG + GUAIPHENESIN 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG cause drowsiness? A) Yes, CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + BROMHEXINE 8 MG + GUAIPHENESIN 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG may cause drowsiness. If you feel sleepy after taking CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + BROMHEXINE 8 MG + GUAIPHENESIN 100 MG + PARACETAMOL (ACETAMINOPHEN) 500 MG, please do not drive or operate heavy machinery. Take plenty of rest. However, not everyone experiences drowsiness and even if they do, the intensity of this side effect is different for everyone. 

^Top